• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Meds making me 'excitable'

PiecesMended

Well-Known Member
#1
I had a follow-up appointment with my psychiatrist after being put back on Fluoxetine. My mum said that her and my brother have noticed that I sometimes get really excited and they can't follow what I'm saying.
The psychiatrist asked me about it and I don't remember being excited at all. I remember the occasions that my mum was talking about but not what I said or how I felt. :unsure: She said that they have to monitor it. Anyone else have this issue?
 

total eclipse

SF Friend
Staff Alumni
#2
Upon starting a medication some came become hyper with the meds until it levels out some in the system Your doctor needs to know so they can adjust meds if need be hugs to you
 

Please Donate to Help Keep SF Running

Total amount
$600.00
Goal
$255.00
Top